# SDR AU000024

- Difficulty date: January 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: M3081
- Condition: Faulty
- Location: Magneto
- Component: Mag Distributor, Slick, 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CONTACT SET FAULTY.
